MathSciNet Relay Station
MathSciNet bibliographic data
MR1480767 (99g:41040) 41A60 (41A30)
Dodunova, L. K. Approximation of analytic functions by de la Vallée-Poussin sums. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1997, no. 3, 34--37; translation in Russian Math. (Iz. VUZ) 41 (1997), no. 3, 33–36
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement